# SDR SIMA200732409

- Difficulty date: November 13, 2007
- Submitted: November 20, 2007
- Operation: Air carrier
- Aircraft: N391AE
- Make and model: Saab 340B
- Aircraft serial: 340B391
- Aircraft time: 18,941 hours, 23,278 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 7253621501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HMBV INSPECTION, THE GALLEY FLOOR SUPPORT ON FRAME 225 WAS FOUND TO BE CORRODED.  REPAIRED FLOOR SUPPORT ON FRAME 225 PER SAAB SRM CHAPTER 53-70-30.  AIRCRAFT RETURNED TO SERVICE.
